Three-space-problem for inductively (semi)-reflexive locally convex spaces
Radenović Stojan N., Kadelburg Zoran
Publications de l'Institut Mathematique, 2005 77(91):1-6
Details  Full text ( 142 KB)  DOI:10.2298/PIM0591001R
Stochastic differential equations driven by generalized positive noise
Oberguggenberger Michael, Rajter-Ćirić Danijela
Publications de l'Institut Mathematique, 2005 77(91):7-19
Details  Cross Ref cited by(4)  Full text ( 182 KB)  DOI:10.2298/PIM0591007O
Classifying spaces of monoids-applications in geometric combinatory
Rabrenović Maja D.
Publications de l'Institut Mathematique, 2005 77(91):21-27
Details  Full text ( 169 KB)  DOI:10.2298/PIM0591021R
Symmetries of conservation laws
Konjik Sanja
Publications de l'Institut Mathematique, 2005 77(91):29-51
Details  Full text ( 242 KB)  DOI:10.2298/PIM0591029K
On graphs whose reduced energy does not exceed 3
Lazić Mirjana
Publications de l'Institut Mathematique, 2005 77(91):53-60
Details  Full text ( 166 KB)  DOI:10.2298/PIM0591053L
A 2-dimensional algebraic variety with 27 rectilinear generators and 108 trisecants and its connection with the maximal exceptional simple lie group
Rosenfeld Boris
Publications de l'Institut Mathematique, 2005 77(91):61-65
Details  Full text ( 123 KB)  DOI:10.2298/PIM0591061R
Two exercises concerning the degree of the product of algebraic numbers
Dubickas Artūras
Publications de l'Institut Mathematique, 2005 77(91):67-70
Details  Cross Ref cited by(2)  Full text ( 130 KB)  DOI:10.2298/PIM0591067D
On the distribution of M-tuples of B-numbers
Nowak Georg Werner
Publications de l'Institut Mathematique, 2005 77(91):71-78
Details  Full text ( 207 KB)  DOI:10.2298/PIM0591071N
A Krasnoselskii cone compression result for multimaps in the S-KKM class
O`regan Donal, Shahzad Naseer, Agarwal Ravi P.
Publications de l'Institut Mathematique, 2005 77(91):79-85
Details  Full text ( 157 KB)  DOI:10.2298/PIM0591079O
Kneser’s theorem for weak solutions of an integral equation with weakly singular kernel
Dutkiewicz Aldona, Szufla Stanislaw
Publications de l'Institut Mathematique, 2005 77(91):87-92
Details  Cross Ref cited by(1)  Full text ( 157 KB)  DOI:10.2298/PIM0591087D
On some results for λ-Spirallike and λ-Robertson functions of complex order
Aouf M.K., Al-Oboudi F.M., Haidan M.M.
Publications de l'Institut Mathematique, 2005 77(91):93-98
Details  Cross Ref cited by(8)  Full text ( 152 KB)  DOI:10.2298/PIM0591093A